# SDR HEEA954240

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT KICKS IN PITCH AS REPORTED.
